# SDR SWAA2022061403509

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Peeling
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR 241 AF FOUND AREAS OF UPPER SURFACED PEELED / [01] RECEIVED NEW CABIN FLOOR 241AF (PO#1752943). PANEL WILL BE INSTALLED ON ROUTING CARD #TTG8Q00BGPF4.;[02] FINAL INSPECTION; RECEIVED NEW CABIN FLOOR 241AF (PO#1752943). PANEL WILL BE INSTALLED ON ROUTING CARD #TTG8Q00BGPF4.
